# SDR UIEA2015071500354

- Difficulty date: July 14, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,657 hours, 16,409 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET 2 STATUS MSG, ON PRE-FLIGHT.  TRANSFERRED TO DMI MDDR 58521 IAW DDG 26-16-01-01-01 CAT C.  ACCOMPLISHED LOWER CARGO COMPARTMENT SMOKE DET SYS OPERATIONS TEST IAW AMM 26-16-00 501.  AFT CARGO DET 2 PASS.  THIS CLEARS DMI MDDR 58521, PLACARD REMOVED.
